# SDR F3LA200400067

- Difficulty date: June 3, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26442
- Aircraft time: 32,364 hours, 24,484 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Module
- Condition: Inoperative
- Location: Flap/Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  FLIGHT CREW REPORTED L/E FLAPS TRANSIT LIGHT ILLUMINATED WITH NR 2 SLAT ON OVERHEAD PANEL SHOWING INTRANSIT.  TAKEOFF ABORTED AT 111 KIAS.  REPLACED FLAP/SLAT MODULE PER MM 27-88-41.  CHECKED TARGET TO EXTEND SENSORS ON NR 2, 3 AND 5 SLATS PER MM 27-88-11.  CHECKED NORMAL.  COMPLIED WITH HIGH ENERGY INSPECTION PER MM 05-51-07, PAGES 201-203 (5).  COMPLIED WITH RTO INSPECTION PER MM 05-51-07 AND 22-88-41.  OPERATIONAL TEST WAS NORMAL ON FLAP/SLAT SYSTEM.
